# SDR ASOA20140718225

- Difficulty date: July 18, 2014
- Submitted: July 19, 2014
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 32,352 hours, 24,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644403
- Condition: Corroded
- Location: Frames 43-44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 43-44.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5320-01958.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
